| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a chest wall infusion cannula was implanted in the patient.After changing the dressing, an indwelling cannula for the implantable drug delivery system was inserted.Backflow was observed upon suction, the cannula was flushed and found to be unobstructed, and the fluid began to drip smoothly.The system functioned normally for four consecutive days.On the fifth day, while administering the infusion, the nurse noticed a crack in the tubing connected to the infusion cannula.Flushing revealed a leak, rendering the system inoperable.The infusion cannula was removed, and a new drug delivery system was inserted via a new puncture site.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.